# SDR UIEA2021081401800

- Difficulty date: August 14, 2021
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 15,924 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Relay
- Part number: BACR13CF2A
- Part serial: NSN
- Condition: Faulted
- Location: Wing Anti-Ice
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START, EICAS MSG L WING ANTI-ICE. FOLLOWED QRH AND R WING ANTI-ICE APPEARED.( PER 767 FIM TROUBLESHOT & FOUND FAULTY L/H ANTI ICE WING VALVE. REMOVED AND REPLACED ANTI ICE WING REG & S/O VALVE ON LEFT SIDE IAW 767 AMM 30-11-02-004-001. OPS CHECK BAD. OPS LEAK CHECK GOOD. NEEDS FURTHER TROUBLESHOOTING. S/N OFF: 0306, P/N OFF: 2870537-104.  /  LP 1315360, ITEM M3: REMOVED AND REPLACED RELAY K1156(L-WING TAI DISAGREE) IAW AMM FIM TASK 30-11 FAULT TREE 803 BLOCK 25, C/W L & R OPS CHECKED GOOD. )
